Asymptotic properties of linear field equations in minkowski space

D. Christodoulou, S. Klainerman

Research output: Contribution to journalArticlepeer-review

82 Scopus citations
Original languageEnglish (US)
Pages (from-to)137-199
Number of pages63
JournalCommunications on Pure and Applied Mathematics
Volume43
Issue number2
DOIs
StatePublished - Mar 1990

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic properties of linear field equations in minkowski space'. Together they form a unique fingerprint.

Cite this